Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 78, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 4, 2007, 3:31 PM MDT for Guadalupe County, New Mexico. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2007, 3:31 PM MDT (21:31 UTC)
- Expired
- Jun 4, 2007, 4:30 PM MDT
- In force
- 59 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 128 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:00 PM MDT | HAIL 1.5 | Vaughn, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2310 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 042131
SVRABQ
NMC019-042230-
/O.NEW.KABQ.SV.W.0078.070604T2131Z-070604T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MDT MON JUN 4 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 430 PM MDT
* AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 10 MILES NORTH OF VAUGHN...AND MOVING SOUTH AT 20
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VAUGHN AROUND 355 PM MDT...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.
LAT...LON 3492 10500 3465 10478 3460 10489 3436 10490
3436 10527 3485 10527
$$
DPORTER3 follow-up statements
000
WWUS55 KABQ 042156
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
356 PM MDT MON JUN 4 2007
NMC019-042230-
/O.CON.KABQ.SV.W.0078.000000T0000Z-070604T2230Z/
GUADALUPE-
356 PM MDT MON JUN 4 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GUADALUPE COUNTY UNTIL 430 PM MDT...
AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR VAUGHN...MOVING SOUTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHWESTERN GUADALUPE COUNTY INCLUDING HIGHWAYS 60 AND 285
AROUND 410 PM MDT...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 3474 10527 3479 10498 3460 10489 3436 10489
3435 10527
$$
DPORTER000
WWUS55 KABQ 042205
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT MON JUN 4 2007
NMC019-042230-
/O.CON.KABQ.SV.W.0078.000000T0000Z-070604T2230Z/
GUADALUPE-
403 PM MDT MON JUN 4 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GUADALUPE COUNTY UNTIL 430 PM MDT...
AT 358 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VAUGHN...
MOVING SOUTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHWESTERN GUADALUPE COUNTY AROUND 420 PM MDT...
HAIL UP TO 1.50 INCHES IN DIAMETER HAS BEEN REPORTED IN VAUGHN WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3474 10527 3479 10498 3460 10489 3436 10489
3435 10527
$$
DPORTER000
WWUS55 KABQ 042232
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 PM MDT MON JUN 4 2007
NMC019-042242-
/O.EXP.KABQ.SV.W.0078.000000T0000Z-070604T2230Z/
GUADALUPE-
432 PM MDT MON JUN 4 2007
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTHWESTERN GUADALUPE
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
LAT...LON 3474 10527 3479 10498 3460 10489 3436 10489
3435 10527
$$
DPORTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:46 PM MDT, 45 minutes earlier.
Area forecast discussion, Jun 4, 2:46 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 246 PM MDT MON JUN 4 2007 .DISCUSSION... ANOTHER ROUND OF SEVERE WEATHER ONGOING FOR NORTHERN AND EASTERN PORTIONS OF THE STATE...AS NORTHWEST FLOW ALOFT OVER TOP OF RIDGE EXTENDING FROM BAJA CALIFORNIA NORTH TO SOUTHERN ALBERTA IN WESTERN CANADA. SHORTWAVE WIGGLES IN FLOW ALOFT SUFFICIENT TO AGITATE STORM INITIATION DESPITE PALTRY LOW LEVEL INFLOW...AND LEFTOVER BOUNDARIES FROM EXCITEMENT YESTERDAY PROVIDE ADDITIONAL FOCUS. AM EXPECTING COVERAGE AND INTENSITY TO BE ON PAR WITH YESTERDAY. MODELS...REASONABLE CONSENSUS USHERING IN PATTERN CHANGE BEGINNING LATE TUESDAY AFTERNOON...AS RIDGE AXIS TRANSLATES RAPIDLY EASTWARD OVER NEW MEXICO...AND IS MASHED DOWN BY FOLLOWING TROUGH WHICH WILL DIG RAPIDLY SOUTHWARD TOWARD NORTHERN NEW MEXICO AND ARRIVE BY MIDWEEK. WITH EMBEDDED CLOSED LOW CENTERING UP OVER THE NORTHERN ROCKIES...FAST FLOW AROUND THE BASE WILL PUSH COPIUOS MOMENTUM ACROSS NEW MEXICO BEGINNING TUESDAY NIGHT AND BRING ON A VERY WINDY WEDNESDAY...AND THESE WILL RELAX ONLY GRADUALLY ON THURSDAY AS TROUGH SHEARS OUT INTO THE CENTRAL PLAINS. LITTLE CHANCE FOR MUCH OF A RIDGE AS TROUGH MOVES OFF TO THE EAST...AS NEXT TROUGH UPSTREAM WILL POKE SOUTHWEST FROM SALT LAKE TO SOUTHERN CALIFORNIA...AND CIRCULATION WILL PUSH SOUTHWEST FLOW INTO THE STATE...LEAVING PRECIPITATION FOR SPOTTY AFTERNOON THUNDERSTORMS. A LITTLE MORE THUNDERSTORM COVERAGE POSSIBLE BY THE WEEKEND NEAR THE TEXAS BORDER. FIRE WEATHER...WILL HOIST FIRE WEATHER WATCH FOR WEDNESDAY FOR THE CONTINENTAL DIVIDE ZONES WESTWARD IN ANTICIPATION OF STRONG WINDS AND LOW HUMIDITIES...AND IN AREAS MISSED BY THE CURRENT ROUNDS OF PRECIPITATION. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 92 58 84 / 0 0 0 0 GALLUP.......................... 47 88 50 81 / 0 0 0 0 GRANTS.......................... 48 88 52 85 / 0 0 0 0 GLENWOOD........................ 51 94 53 89 / 0 0 0 0 CHAMA........................... 39 80 41 69 / 5 0 0 0 LOS ALAMOS...................... 49 83 50 76 / 5 0 0 0 RED RIVER....................... 36 73 40 67 / 10 5 0 0 TAOS............................ 42 85 49 82 / 10 0 0 0 SANTA FE........................ 49 86 51 83 / 5 0 0 0 SANTA FE AIRPORT................ 51 88 53 85 / 5 0 0 0 ESPANOLA........................ 49 92 51 87 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 61 91 63 88 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 55 93 56 89 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 57 89 58 85 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 59 91 61 88 / 5 0 0 0 SOCORRO......................... 56 93 60 91 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 48 84 51 80 / 5 0 0 0 MORIARTY/ESTANCIA............... 46 87 49 83 / 10 0 0 0 CARRIZOZO....................... 56 92 62 91 / 5 0 0 0 RUIDOSO......................... 49 84 54 83 / 10 0 0 0 RATON........................... 46 86 52 86 / 10 10 0 0 LAS VEGAS....................... 47 85 54 84 / 10 5 0 0 ROY............................. 52 80 56 84 / 10 5 0 0 CLAYTON......................... 55 89 60 90 / 20 5 5 0 SANTA ROSA...................... 53 91 57 90 / 20 5 0 0 TUCUMCARI....................... 58 94 65 96 / 20 5 0 0 FORT SUMNER..................... 59 92 63 93 / 20 5 0 0 CLOVIS.......................... 58 94 63 94 / 30 5 5 0 PORTALES........................ 59 93 65 96 / 40 5 5 0 ROSWELL......................... 62 97 64 99 / 10 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109. && 25
Hazardous weather outlook, Jun 4, 5:39 AM MDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 AM MDT MON JUN 4 2007 NMZ001>021-026-051200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 539 AM MDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE EASTERN PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS WILL DEVELOP AREAWIDE ON WEDNESDAY WITH SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH AND GUSTS TO 50 MPH. WIND GUSTS MAY REACH 55 MPH ALONG AND EAST OF THE SANDIA AND SANGRE DE CRISTO MOUNTAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR COLFAX...MORA...SAN MIGUEL...UNION...HARDING...QUAY...GUADALUPE...TORRANCE...LINCOLN...DE BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES. 44
In the hours before
Local storm report, Jun 4, 2:11 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
211 PM MDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL ESPANOLA 36.00N 106.07W
06/04/2007 E0.75 INCH RIO ARRIBA NM PUBLIC
&&
AASpecial weather statement, Jun 4, 2:34 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 234 PM MDT MON JUN 4 2007 NMZ005-042100- NORTHEAST HIGHLANDS- 234 PM MDT MON JUN 4 2007 ...STRONG THUNDERSTORM MOVING OVER SOUTH CENTRAL COLFAX COUNTY... AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES WEST OF SPRINGER. MOVEMENT WAS SOUTH AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE MIAMI. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Local storm report, Jun 4, 2:43 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
243 PM MDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND GST 2 SE ESPANOLA 35.98N 106.04W
06/04/2007 E60 MPH RIO ARRIBA NM TRAINED SPOTTER
FLAG POLE BENT AND NEARLY DESTROYED. SUSTAINED WIND 40
MPH AT TIME OF GUST.
&&
SHYLocal storm report, Jun 4, 2:46 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM NON-TSTM WND GST 4 SE ESPANOLA 35.98N 106.04W
06/04/2007 E60.00 MPH RIO ARRIBA NM TRAINED SPOTTER
FLAG POLE BENT AND NEARLY DESTROYED. SUSTAINED WIND 40
MPH AT TIME OF GUST.
&&
CORRECTED TIME OF EVENT.
DPORTERSpecial weather statement, Jun 4, 3:15 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT MON JUN 4 2007 NMZ008-042245- WEST CENTRAL MOUNTAINS- 315 PM MDT MON JUN 4 2007 ...STRONG THUNDERSTORM OVER CIBOLA COUNTY... A STRONG THUNDERSTORM OVER CENTRAL CIBOLA COUNTY NEAR EL MALPAIS NATIONAL MONUMENT WILL MOVE SOUTH AND EAST OVER THE SOUTHERN PORTIONS OF THE ACOMA RESERVATION...AND TOWARD THE ALAMO NAVAJO RESERVATION IN NORTHWEST SOCORRO COUNTY. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES THROUGH. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 4, 3:20 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT MON JUN 4 2007 NMZ011-042245- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- 320 PM MDT MON JUN 4 2007 ...STRONG THUNDERSTORM MOVING INTO SOUTHERN SANTA FE COUNTY... A STRONG THUNDERSTORM BETWEEN HIGHWAY 285 AND STATE ROAD 14 IN SANTA FE COUNTY WILL CONTINUE MOVING SLOWLY TO THE SOUTH OVER EL DORADO... LONE BUTTE...AND OVER STATE ROAD 41 NEAR GALISTEO. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES SLOWLY TO THE SOUTH. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 66 min |
| Jun 3, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| Jun 4, 1:28 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 52 min |
| Jun 4, 1:52 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 53 min |
| Jun 4, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 54 min |
| Jun 4, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 61 min |
| Jun 4, 3:34 PM MDT | Fire Weather Watch | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 23 hr |
| Jun 4, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 59 min |
| Jun 4, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 54 min |
| Jun 4, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| Jun 4, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 58 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.